# SDR FDEA2018112103313

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON LOWER SURFACE FLANGE AT   BS 1057 RBL 44 REMOVED CORROSION ON STUB BEAM UPPER CHORD IAW SRM 51-10-02 REV 125 AND FOUND   TO BE  OUT OF LIMITS IAW  SRM 53-00-51-1A DETAIL III REV 125.  FLOOR BEAM UPPER CHORD REPLACED IAW BOEING DRAWINGS 144N8017 143N5470 AND   111N5201 AND SRM 51-40-02 REV 125
